top of page

Strategic Summit at CGHE2024

Agenda at a Glance

Date
Strategic Summit
H2 Projects Roadshow
H2 MasterClass
Cocktail Party
H2Innovate Next
Startup & Student Program
Women in Hydrogen
Tuesday, 25 June
-
-
14:00PM - 17:30PM
-
-
-
-
Wednesday, 26 June
09:00AM - 18:00PM
14:00PM - 18:00PM
-
18:30PM - 20:30PM
-
11:00AM - 17:30PM
14:00PM - 15:00PM
Thursday, 27 June
09:00AM - 17:30PM
09:00AM - 17:30PM
-
-
09:00AM - 17:30PM
-
-

2024 Strategic Summit Agenda

Day2

Day 2 Morning – Strategic Summit - June 27

08:00 - 09:00

60mins

Registration & Coffee

09:00 - 09:10

10 mins

Conference Chair's Welcome Remarks

Gonzalo Cantabrana Fernández
Sector Lead and Managing Director, Infrastructure and Project Finance Ratings
S&P Global Ratings

09:10 - 10:00

50 mins

[Panel] Hydrogen Demand in Heavy Industry -  Insights from Buyers and Offtakers' Visions
  • The current trends and drivers of hydrogen application in industrial processes

  • For industrial decarbanization, how do hydrogen help achieve the sustainability goals and reducing carbon emissions?

  • For those hard-to-abate sectors, such as refining, steel and cement, is hydrogen the reliable solution?

  • What’s needed to boost hydrogen demand in heavy industry sectors?

Moderator: 

Peter Daemen
Vice President, Strategic & Project Development
Power2X

Panelist:

Dr. Marie Jaroni
SVP Decarbonization and ESG
thyssenKrupp Steel

Franz Helm
Managing Director
VERBUND Green Hydrogen

Dr. Alexander Fleischanderl
Chief Technology Officer
Primetals Technologies (Mitsubishi Heavy Industries Group)

Gotzon Gomez Sarasola
HEAD OF SPAIN and PORTUGAL project
H2 Green Steel

Rizwan Janjua
Head of Technology
World Steel Association

10:00 - 10:40

40mins

[Innovation Box] Cutting-Edge Hydrogen Solutions
10:00 - 10:20 H-TEC PEM electrolysers: High availability through redundancy and impact on LCOH

Annemette Hindhede Jensen
Sales Manager
H-TEC SYSTEMS

10:20 - 10:40 The Ecological Building of the Renewable Energy 2.0 Era

Dr. Tiezheng Bian
Vice President
Trina Green Hydrogen

Morning coffee & networking break

11:00 - 11:50

50 mins

[Panel] Advancing Decarbonization: Harnessing Hydrogen for Transformation in the Transport Sector
  • Assessing hydrogen developments on commercial and heavy-duty vehicles (mobility, bus, truck, rail), what will be the main focus?

  • Benefits and use cases of hydrogen-fueled transportation.

  • Scaling up FCVs and HRS deployment - what are the main challenges?

  • Prospects - future trends in hydrogen deveopments in transport sector

Moderator: 

Beatriz Nieto Calderón
Head of Engineering Unit
Centro Nacional del Hidrógeno (CNH2)

Panelist:

Jaime BORRELL
Business Development & Public Affairs Director, Spain & Portugal
Alstom

Eugenia Sillero
Secretaria General
Gasnam-Neutral Transport

Prof. Dr. Christian Mohrdieck
Chief Technology Officer
Hyzon Motors

Fernando Monasterio Moreno
Business Development & Commercial Manager – H2 & Derivatives
Exolum Clean Energies

Dr. Massimo Venturi
Vice President
REFIRE

11:50 - 12:05

15 mins

[Keynote] How Battolyser Systems’ solutions can help decarbonize while maintaining EU’s competitiveness

Sam de Haas
Chief Strategy and Growth Officer
Battolyser Systems

12:05 - 12:25

20 mins

[Keynote] Reserved for Fest GmbH

  
Senior Representative
Fest GmbH

Lunch & Networking Break

Day 2 Afternoon – Strategic Summit

14:00 - 15:00

60 mins

[Panel] Infrastructure Development: Building the Backbone of the EU Hydrogen Value Chain
  • Insights into the existing ambitious infrastructure plans in Europe

  • The regulatory and technical challenges for accelerating the development of hydrogen pipelines

  • Hydrogen transportation, distribution and storage in Future Energy Systems

Moderator: 

Helge Barlen
Senior Principal
AFRY

Panelist:

Luis Ignacio PARADA
Director EU Energy Policy & Regulation, Dirección General de Transición Energética
Enagás

Eva Hennig
Chair of the Eurogas Distribution Committee
Eurogas

Dr. Marie-Clare Aoun
Director of Prospective and Institutional Relations
Teréga

Jean-Marc Brimont
Project Director - H2Med
GRTgaz

Xavier Lorenzo Rousseau
Director, Strategy and Market Analysis
Snam

Uniper Logo

Doug Waters
Managing Director
Uniper Energy Storage

15:00 - 15:20 (20mins)

[Keynote] Reserved for thyssenkrupp Uhde

 
Senior Representative
thyssenkrupp Uhde

Afternoon Coffee & Networking Break

15:40 - 16:30

50 mins

[Panel] Developing Hydrogen Refueling Station Network - What are the Key Considerations and Restrictions?
  • Challenges in the designing, planning and deployment of hydrogen refueling infrastructure

  • Creating innovative solutions for improving the efficiency, safety, and reliability of the existing stations

  • How can hydrogen refueling stations be integrated into existing transportation networks?

Eric Mehl
International Business Development
Resato Hydrogen Technology

Louis Sentis 
Managing director and co-founder
P3 energy solutions

Peter Gerstl
Director of Hydrogen Sales
Chart / Howden

Q_FirstElement-Fuel.png

Dr. Shane Stephens
Founder, Chief Development Officer and Board Member
FirstElement Fuel

Franz Zdravistch
Chief Training Engineer
Gexcon

16:30 - 17:20

50 mins

[Panel] Integrating Hydrogen Storage and Distribution: A Catalyst for Sustainable Progress
  • Assessing state-of-the-art hydrogen storage technologies, including UHS, liquefaction and compression methods

  • Highlighting real-world examples of hydrogen storage projects across different sectors and regions

  • Exploring how hydrogen storage integrates with renewable energy production and transport and distribution infrastructure to foster robust hydrogen networks.

Moderator: 

Gonzalo Cantabrana Fernández
Sector Lead and Managing Director, Infrastructure and Project Finance Ratings
S&P Global Ratings

Panelist:

Charlotte Roule
Chief Executive Officer
Storengy

Nicolai Raß
Head of Hydrogen Development International
OGE

Michael Kohl
Commercial Managing Director
RWE Gas Storage West

Belén Moreno Fresneda
Account Executive
HSL Technologies (HySiLabs)

bottom of page